# SDR SIMA200826701

- Difficulty date: August 26, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 23063131
- Part serial: BAE11896
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3576 CREW REPORTED ENGINE 1 POWER FLUX N1 ITT, N2, IGNITION A&B AUTO RELIGHT AND FADEC TRANSFER IN FLIGHT FOR ABOUT 30 SECONDS.  THRUST SURGED UP/DOWN CONTINUED FROM ABOVE TRUST LEVERS AT FLT IDLE.  ENGINE 1 STABILIZED NO ABNORMAL INDICATIONS AFTERWARDS.  NO EICAS MSGS.  ACFT REMOVED FROM SERVICE.  C/A R&R FPMU AND OPS CHECKED GOOD.  FSF PASSED.  ACFT RETURNED TO SERVICE.
